# SDR CHQA000555

- Difficulty date: September 12, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N261
- Make and model: Emb EMB-145LR
- Aircraft serial: 145144
- Aircraft time: 11,124 hours, 8,475 cycles
- Engine: Allsn AE3007A
- Engine time: 8,475 hours, 8,368 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A
- Part serial: CAE311421
- Condition: Leaking
- Location: Nr 1
- Part time: 11,124 hours, 8,475 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON FLIGHT 3098, AN OIL ODOR WAS NOTED IN THE COCKPIT.  THE ODOR IS IN THE COCKPIT ONLY.  THE ODOR IS ASSOCIATED WITH THE AIR CONDITION SYSTEM AND THE NR 1 PACK.  MAINTENANCE PERFORMED AN ENGINE RUN AND NOTED THERE IS AN OILY ODOR WHEN THE NR 1 PACK IS ON.  THE NR 1 ENGINE ALSO HAS A LOW OIL PRESSURE INDICATION.  FURTHER INSPECTION REVEALED OIL LEAKING AND POOLING IN THE COMPRESSOR SECTION.  REMOVED AND REPLACED THE NR 1 ENGINE IAW MFG JOB CARD CE720001.  OPS CHECK AND LEAKS CHECKS GOOD WITH NO ODOR NOTED.
